# SDR AALA202407293169

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,705 hours, 33,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M9174
- Condition: Deformed
- Location: Zone 800
- Part time: 19,406 hours, 9,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE PACK ASSEMBLY IN PASSENGER CREW DOOR 841 AT FWD GALLEY AREA (THIS NR IS FOR TRACKING PURPOSE ONLY). REPLACED ESCAPE SLIDE PACK ASSEMBLY IN PASSENGER CREW DOOR 841 AT FWD GALLEY AREA (THIS NR IS FOR TRACKING PURPOSE ONLY). FOR INSTALLATION SEE JOB CARD 26C84152006.
